# SDR NSVA200600219

- Difficulty date: November 30, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 22,924 hours, 35,041 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Burned
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG AUTOFEATHER DID NOT ARM ON DEPARTURE.  PERFORMED AUTOFEATHER OPS CHECKS IAW BEECH 340 1900 AMM 61-21-00.  OPS CHECKS NO GOOD.  RT AFX REPEATER LIGHT NOT ILLUMINATING AND RT CWP RT AUTOFEATHER LIGHT NOT ILLUMINATING.  DURING TROUBLESHOOTING FOUND PCB A140 PIN 16 AT (.7 OHM) AND PCB PIN 16 WIRE BURNED.  FURTHER TROUBLESHOOTING REQUIRED IAW BEECH 1900 WM 61-05-01 AND BEECH 1900 PCBM 39-61-20.  ITEM ABOVE STILL REMAINS OPEN.  REMOVED AND REPLACED A123 PCB PER WDM 61-22-01.  OPS CHECK GOOD PER COLGAN CARD 61-21-01 PROP GOV AND AUTOFEATHER OPS CHECK, P/N 129-364091-9, S/N OFF 398C92, S/N ON 666-3-93.
